# SDR ASAA2019081330405

- Difficulty date: August 13, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 12,921 hours, 4,227 cycles
- Engine: Cfmint CFM565B43
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 5058641
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINTENANCE ENGINE 1 FADEC FAULT GROUNDED - YES. R&R ENG 1 T3 THERMOCOUPLE PER AMM 77-23-10. OPS TEST GOOD. MEL 71-71-00-01-A REMOVED. MDDR 69890 CLEARED. NO MX ACTION REQUIRED. PLACARD REMOVED. MEL LOG UPDATED. MCC LESTER NOTIFIED.
